# SDR CALA2014122392861

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 52,847 hours, 21,373 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y ENG 2 PUMP LOW PRESS ECAM & YELLOW HYD LOW PRESS ECAM WARNINGS.  OBSERVED YELLOW HYD QTY LOW.  FOLLOWED QRH, SELECTED NR 2 ENG HYD PUMP OFF, PRESS & QTY STABILIZED.  PERFORMED ENG RUNS,  NO FAULTS ON ECAM FOUND HYD LINE IN RIGHT WW LEAKING. REPLACED LINE, OPERATIONS CHECKS LEAKS.  CHECKED GOOD.
